Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
matt193

4 Months Post Accutane...

Recommended Posts

Hi all guys, I need some help from you...

I finished 4 months ago a six-monthx cycle of accutane at 60 mg/day, I even overreached the suggested limit of 150 mg/kg.

by the way, I'm noticing that about 1 month ago some pimples started to appear, maybe even more time ago but I didnt notice it, because this "pimples" come like 1 every 3 or 4 days maybe, they're very small, they're not even visible...you can notice them only if you pay attention....

I know that shouldnt bother me but I'm scared that this could be the beginning of a relapse...

What I wanted to ask is: for those of you who took accutane, how was your skin after your cure was over? did you keep getting some random spots ? how often?

thank you for your patience, I know this may sound idiot to most of you, its just that ive been through HELL, I waster 6 months of my life and I don't want to do it all over again...

Share this post


Link to post
Share on other sites

Ive been on Accutane 3 times now sooo yeah definitely doesnt 'cure" everyone

Share this post


Link to post
Share on other sites

Just like the above poster i also did 3 courses and still have acne. My first 2 courses I was clear of all pimples/blackheads for 2 years each. For my last course i never stopped breaking out - ever so accutane was a big fail for me. It's not uncommon to have a relapse so try not to stress it. The good news is that a lot of topicals are more effective after tane so you may want to get on one asap to avoid your pores getting extremely clogged (like retin a or epido)

Share this post


Link to post
Share on other sites

thank you for your replies...

anyone else who can share his experience /w me? it would be very useful, i have no actives at the moment but im scared as shit it may come back

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×